Doctor insights on:
How Can You Naturally Cure Allergic Rashes
Avoid allergems: The only way to cure allergic reactions if possible is to avoid the products or conditions that cause the allergy. Unfortunately that may be difficult because of the chemicals in products and the environment. You may be able to to decrease symptoms amd use less medications. ...Read moreSee 1 more doctor answer
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
Hydrocortisone cure?: While topical steroids are helpful in reducing inflammation and symptoms like itching in allergic skin disorders such as atopic and contact dermatitis, the rash will recur if the conditions remain that caused the rash. For example, if you have nickel sensitivity and developed a rash from jewelry, the rash may resolve with steroids, but will recur with further nickel contact. ...Read more
Dear doctor my daughter age 7yrs.Got allergic rashes on her back and neck.We use avil syrup sometime to cure.What to do for no side affects?
ALLERGIC RASH:: Avil syrup is available in asian countries; this is an antihistamin group of med. It reduces itching and allergy. Side effect is some sedation/sleepy/drowsiness. You also can use otc Hydrocortisone cream or ointment on the rash. It will reduce itching and rash. If recurrent, see her pediatrician or an allergist to find out the cause. ...Read more
Allergic to vancomycin IV drip in the past (red man), also allergic to neosporin and topical bacitracin which gave me a rash. Any natural rash cures?
Vancomycin: "red nan syndrome" is rather a side effect not a true allergy, can be avoided by slower infusion rate of the drug, if you you are allergic to neosporin or bacitracin applied topically, better avoid using them, as for the rash, I am not sure what kind and what is the possible cause, need to be seen, if you can't see a doctor at the moment,try hydrocortisone cream 1% OTC for now, till u c ur doctor ...Read more
My brother's allergic to the temperature (depends). Recently the weather is hot. He got rash around the corner of his mouth. How to cure the rash?
See doctor: to determine the cause which determines the treatment. ...Read more
I was diagnosed by doctors in China of having allergic purpura (capillary toxicosis) , using OTC medicine called Trasfer Factor Oral Solution and Vita?
Hypersensitivity vasculitis?: Hypersensitivity vasculitis (which can be called allergic purpura) can occur after ingestion of certain medications/drugs. It can present with the rash like in the photos, also with fever, joint pain, belly pain, and swollen lymph nodes. The treatment is to stop the medication and the symptoms should resolve within a week. If it does not resolve with discontinuation of the medication, please go see your doctor again. ...Read moreSee 2 more doctor answers
No: Many rashes have characteristic patterns of distribution on the body and many have distinguishing features on the skin; such as the silvery scale of psoriasis. Many rashes look the same and may have early or late features which make them indistinguishable from allergic reactions. A skin biopsy may be useful for identifying the true cause of a rash. ...Read moreSee 1 more doctor answer
The rashes: Will need to be medically assessed and accurately diagnosed before a treatment plan can be developed for you. Take care. ...Read more
- Talk to a doctor live online for free
- How to cure an allergic rash?
- How to cure an allergic reaction rash?
- How can you tell if a rash is caused by an allergic reaction or something else?
- Ask a doctor a question free online
- Can you cure a yeast infection naturally?
- How long can a allergic reaction rash last?
- How can you know if you are allergic to bee stings?
- How can you cure cancer?
- Talk to a dermatologist online